RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 3, Pages 249–254 (Mi tvp4888)  

This article is cited in 1 scientific paper (total in 1 paper)

The Entropy of an Automorphism of a Solenoidal Group

L. M. Abramov

Kolomna

Abstract: Let us denote by $X$ a group of characters for the subgroup $R$ of an additive group of rational numbers and by $T$ its automorphism adjoint to the automorphism of the group $R$, which is given by multiplying by the irreducible fraction ${m/n}$. In this paper it is proved that the entropy of such an automorphism equals $\log(\max\{|m|,n\})$.

Full text: PDF file (666 kB)

English version:
Theory of Probability and its Applications, 1959, 4:3, 231–236

Received: 09.03.1959

Citation: L. M. Abramov, “The Entropy of an Automorphism of a Solenoidal Group”, Teor. Veroyatnost. i Primenen., 4:3 (1959), 249–254; Theory Probab. Appl., 4:3 (1959), 231–236

Citation in format AMSBIB
\Bibitem{Abr59}
\by L.~M.~Abramov
\paper The Entropy of an Automorphism of a Solenoidal Group
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 3
\pages 249--254
\mathnet{http://mi.mathnet.ru/tvp4888}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 3
\pages 231--236
\crossref{https://doi.org/10.1137/1104025}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4888
  • http://mi.mathnet.ru/eng/tvp/v4/i3/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Rokhlin, “Lectures on the entropy theory of measure-preserving transformations”, Russian Math. Surveys, 22:5 (1967), 1–52  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:74
    Full text:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019